Foliations on Open Manifolds, II.
Commentarii mathematici Helvetici, Tome 44 (1969), pp. 367-370
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
topology
@article{CMH_1969__44_139406,
author = {Anthony Philipps},
title = {Foliations on {Open} {Manifolds,} {II.}},
journal = {Commentarii mathematici Helvetici},
pages = {367--370},
year = {1969},
volume = {44},
url = {http://geodesic.mathdoc.fr/item/CMH_1969__44_139406/}
}
Anthony Philipps. Foliations on Open Manifolds, II.. Commentarii mathematici Helvetici, Tome 44 (1969), pp. 367-370. http://geodesic.mathdoc.fr/item/CMH_1969__44_139406/